MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO 25° RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO 25° RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO 25° RIGHT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl repair surgery the wire winded in the rollers and did not came out of the end.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-6068-25r batch, 3174132712, was received for evaluation.Visual evaluation noted marks on the wheel grip lasso equivalent to excessive pressure trying to pass the suture through the wheels; an obstruction was noted on the tip of the shaft, possibly fluid or other contamination.Functional testing with an ar-7222 batch 30084 found resistance when the suture was introduced slowly, and the wheel moved softly without pressure.The suture did not pass.The most likely cause of the reported event is a user error following the device's surgical technique.

Brand Name
SUTURELASSO 25° RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20124989
Report Number1220246-2024-07335
Device Sequence Number14269331
Product Code GAT
UDI-Device Identifier00888867247512
UDI-Public00888867247512
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO 25° RIGHT
Device Catalogue NumberAR-6068-25R
Device Lot Number3174132712
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown